# SDR AALA20160904001

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 57,387 hours, 6,881 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M12301IND02
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW RECEIVED EICAS MESSAGE TIRE PRESS DISPLAYED. GEAR SYNOPTIC SHOWED NOSE TIRE PRESS AMBER COLOR. LEFT 211 AND RIGHT 185.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  REMOVED AND REPLACED RIGHT NOSE TIRE IAW AMM 32-45-02. TIRE CROSS CHECKED WITH CALIBRATED TIRE GAUGE FOUND PRESSURE TO MATCH EICAS PRESSURE INDICATION. SYSTEM CHECKS NORMAL.
